# SDR IPXA2023062831080

- Difficulty date: May 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 55,481 hours, 8,703 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Part number: UNKNOWN
- Condition: Punctured
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH I/B AFT FLAP HAS A PUNCTURE APPROX 26.75Â€? FROM TRAILING EDGE & 63Â€? FROM I/B EDGE. MARKED WITH TAPE.***SM36/LMX4/HGR*** ACCOMPLISHED STEPS 1-14 OF EO-87186-REQ3 PERMANENT REPAIR. THIS CLEARS DEFERRAL MOC 2500762.
